# SDR ABXA2014041063

- Difficulty date: April 10, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T121311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FRAME UPPER FLANGE CORRODED UNDER NUTPLATE AT FS 1153 LBL 21.  R & R AFT LOWER CARGO FLOOR SUPPORT UPPER FRAME CHORD IAW SRM 53- 00-51.  SDR INFO CORRODED LEVEL 2, PN 146T1213-11, SN NSN, EXACT FS & BS, LOCATION ON ACFT FROM 1153 TO 1153.  ACFT WAS GNDED.
